# SDR YENA201709250787

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 53,743 hours, 18,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 766722
- Condition: Failed
- Location: Emergency Lights
- Part time: 14,334 hours, 5,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2291,  EMER LIGHT FAILS TEST; R & R EMERGENCY LIGHT BATTERIES AT 12WL,11WL, AND 13WL BITE AND OPS CKS GOOD IAW AMM 33-51-38.
